MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/28/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The involved product was not received for evaluation.A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The nxstage system one user guide outlines risks associated with performing hemodialysis therapy and warns that treatment should only be performed by a trained and qualified person who must respond promptly to harmful conditions during treatment.Uf/importer report#: (b)(4).
 
Event or Problem Description
A report was received on (b)(6) 2022 from the nurse at a critical care facility regarding a male patient with unspecified pathology who stated air bubbles were observed on the arterial side during a continuous veno-venous hemofiltration (cvvh) treatment on (b)(6) 2022.The patient was disconnected, and a flush was performed, the patient was then reconnected, upon restarting treatment the patient coded (nos).New information was received on 21 feb 2023 from a risk manager who stated, advanced cardiac life support (nos) was performed on the patient as a result of the code and the patient subsequently expired.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key16511809
Report Number3003464075-2023-00025
Device Sequence Number5899780
Product Code KDI
UDI-Device IdentifierM535CAR5000
UDI-Public+M535CAR5000/$$112320578004N
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberCAR-500
Device Catalogue NumberCAR-500
Device Lot Number20578004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight76 KG